# SDR MASA200500264

- Difficulty date: April 1, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 3,151 hours, 3,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
